# SDR USAA970042

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 986
- Part time: 35,405 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND LEVEL 2 MULTIPLE CORROSION MEASURING 1 INCH BY 1 INCH LOCATED AT FLOOR BEAM AT STATION 906, BL0 BL46 L/R.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  REPAIRED FLOOR BEAM PER SRM 53-60-51 AND TRM 53-15-01A.  (M)
